Polynomial generalization of the regularization theorem for multiple zeta values

Minoru Hirose, Hideki Murahara, Shingo Saito

Research output: Contribution to journalArticle

Abstract

Ihara, Kaneko and Zagier defined two regularizations of multiple zeta values and proved the regularization theorem that describes the relation between those regularizations. We show that the regularization theorem can be generalized to polynomials whose coefficients are regularizations of multiple zeta values and that specialize to symmetric multiple zeta values defined by Kaneko and Zagier.

Original languageEnglish
Pages (from-to)207-215
Number of pages9
JournalPublications of the Research Institute for Mathematical Sciences
Volume56
Issue number1
DOIs
Publication statusPublished - Jan 1 2020

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this